Search results

Journal Article (28)

1.
Journal Article
Meyer-Spasche, R.; Nossum, R. T.: Persecution and Patronage: Oscar Buneman’s years in Britain. Almagest 7 (2), pp. 4 - 21 (2016)
2.
Journal Article
Meyer-Spasche, R.: Cosmopolitan Oscar Buneman (1913-1993): his serpentine path from Milan to Stanford. Almagest 5 (2), pp. 26 - 39 (2014)
3.
Journal Article
Constantinescu, D.; Dumbrajs, O.; Igochine, V.; Lackner, K.; Meyer-Spasche, R.; Zohm, H.; ASDEX Upgrade Team: A low-dimensional model system for quasi-periodic plasma perturbations. Physics of Plasmas 18, 062307 (7pp) (2011)
4.
Journal Article
Dimova, K.; Meyer-Spasche, R.: On a moving boundary model of anomalous heat transport in a tokamak plasma. International Journal of Pure and Applied Mathematics 47, pp. 589 - 608 (2008)
5.
Journal Article
Goetz, M.; Meyer-Spasche, R.; Weitzner, H.: A study of a simple gyrotron equation. Journal of Physics A: Mathematical and Theoretical 40, pp. 2203 - 2218 (2007)
6.
Journal Article
Meyer-Spasche, R.: On difference schemes for quasilinear evolution problems. Electronic Transactions on Numerical Analysis 27, pp. 78 - 93 (2007)
7.
Journal Article
Meyer-Spasche, R.: Mathematikerinnen an der Technischen Universität München. Mitteilungen 2004/2 der TU München für Studierende, Mitarbeiter, Freunde. Kontakttum (4), pp. 14 - 15 (2004)
8.
Journal Article
Dumbrajs, O.; Meyer-Spasche, R.; Reinfelds, A.: Analysis of electron trajectories in a gyrotron resonator. IEEE Transactions on Plasma Science 26 (3), pp. 846 - 853 (1998)
9.
Journal Article
Grote, K.; Meyer-Spasche, R.: Euler-like discrete models of the logistic differential equation. Computers & Mathematics with Applications 36 (10-12), pp. 211 - 225 (1998)
10.
Journal Article
Meyer-Spasche, R.: Difference schemes of optimum degree of implicitness for a family of simple ODEs with blow-up solutions. Journal of Computational and Applied Mathematics 97 (1-2), pp. 137 - 152 (1998)
11.
Journal Article
Meyer-Spasche, R.; Duechs, D.: A General Method for Obtaining Unconventional and Nonstandard Difference Schemes. Dynamics of Continuous, Discrete and Impulsive Systems 3, pp. 453 - 467 (1997)
12.
Journal Article
Fornberg, B.; Meyer-Spasche, R.: A finite difference procedure for a class of free boundary problems. Journal of Computational Physics 102 (1), pp. 72 - 77 (1992)
13.
Journal Article
Meyer-Spasche, R.; Fornberg, B.: Discretization Erros at Free Boundaries of the Grad-Schlueter-Shafranov Equation. Numerische Mathematik Bd. 59, Nr. 7, pp. 683 - 710 (1991)
14.
Journal Article
Specht, H.; Wagner, M.; Meyer-Spasche, R.: Interactions of Secondary Branches of Taylor Vortex Solutions. ZAMM. Zeitschrift fuer angewandte Mathematik und Mechanik 69, 10, pp. 339 - 352 (1989)
15.
Journal Article
Stredulinsky, E.; Meyer-Spasche, R.; Lortz, D.: Asymptotic Behavior of Solutions of Certain Parabolic Problems with Space and Time Dependent Coefficients. Communications on Pure and Applied Mathematics 39, pp. 233 - 266 (1986)
16.
Journal Article
Meyer-Spasche, R.; Keller, H.B.: Some Bifurcation Diagrams for Taylor Vortex Flows. Physics of Fluids 28, p. 1248 (1985)
17.
Journal Article
Lortz, D.; Meyer-Spasche, R.; Stredulinsky, E.W.: Asymptotic Behaviour of the Solutions of Certain Parabolic Equations. Communications on Pure and Applied Mathematics 37, p. 677 (1984)
18.
Journal Article
Lortz, D.; Meyer-Spasche, R.: On the Decay of the Solutions of a Class of Parabolic-Elliptic Equations. Zeitschrift fuer Angewandte Mathematik und Mechanik 62, pp. 289 - 290 (1982)
19.
Journal Article
Lortz, D.; Meyer-Spasche, R.: Eigenvalue Bounds for Elliptic Operators. Mathematical Methods in the Applied Sciences 4, pp. 425 - 432 (1982)
20.
Journal Article
Lortz, D.; Meyer-Spasche, R.: On the Decay of Symmetric Toroidal Dynamo Fields. Zeitschrift fuer Naturforschung. A 37, pp. 736 - 740 (1982)
Go to Editor View